MisteriaRemedia Posted October 17, 2017 Share Posted October 17, 2017 Hi all! I have been diagnosed as Majorly Depressive with severe Anxiety. After several different meds and essentially barely existing for I don't even know how long, my doctor prescribed Wellbutrin SR last week. I am on Day 7, and I have to say this is literally the worst I have ever felt in my life. Day 1 to 3 seemed to be okay (she had me cold turkey quit Lexapro and the blood pressure meds I was on but did not need) I felt so much more alert than I have for years. Day 4 and 5 were really emotionally high days. I felt amazing and was motivated to do stuff I used to love, but haven't enjoyed for the last 3 or 4 years at least. Yesterday and today I have been nothing but nauseous. I literally have been burping all day and have the worse indigestion I think I have ever had. my entire face hurts, tingles, and it almost feels like my head is going to explode (not painful like a headache). I've discussed it with my husband and it almost seems like a complete and utter sensory overload. I cannot decide if I want to crawl into bed and hide under the covers where I'm warm and it's dark (I know it won't actually help because I have suddenly developed a horrible case of insomnia) it's like an itch to go somewhere and do something but I know if I do, I am just going to fall apart. I was going through some things on Facebook and deleting conversations in my messenger and literally out of the blue, I'm bawling and contemplating how horrible a person I have been and how many people I have pushed away because it didnt effect me at the time. i could not feel anything and now I can feel everything... It's not making me suicidal. I just have an intense need to try to get away from myself. from my head. from everything I have Xanax as a back up, and it helped for an hour or last night and then I was back to feeling horrible. How does anyone cope with this? Link to comment Share on other sites More sharing options...
Create an account or sign in to comment
You need to be a member in order to leave a comment
Create an account
Sign up for a new account in our community. It's easy!Register a new account
Already have an account? Sign in here.Sign In Now